# SDR AALA202303274883

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 61,318 hours, 26,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Part number: 3A40181
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR GIRT BAR MISSING PLASTIC RETAINING PIECE. REPLACED RELEASE STOP ASSEMBLY ON R1 DOOR GIRT BAR PER AMM 25-66-01-000-804.
